# SDR 96ZZZX4039

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6909
- Make and model: Cessna 210
- Aircraft serial: 57514
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Improper
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE AN EMERGENCY RETURN TO AIRPORT LANDING (GEAR UP) DUE TO ENGINE POWER LOSS ON TAKEOFF/CLIMB.  INVESTIGATION FOUND INDUCTION AIR FLAPPER IN 'HOT' POSITION.  THIS IS AN INJECTED ENGINE.  AIRCRAFT PLACARD FOR TAKEOFF LANDING CHECK LIST IMPROPERLY WORDED VERSUS TC DATA SHEET.  SUBMITTER STATED PROPER CHECK LIST NOT AVAILABLE FROM CESSNA.
